Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations
HTML articles powered by AMS MathViewer

by Takemitsu Hasegawa and Tatsuo Torii PDF
Math. Comp. 64 (1995), 1199-1214 Request permission


An algorithm is given for computing a weighted sum of a nondominant solution of a linear second-order inhomogeneous difference equation to a prescribed accuracy by estimating the truncation error. The present method is an extension of both the stable numerical method due to Olver and Sookne and a summation technique due to Deuflhard for computing minimal solutions of a homogeneous difference equation. The method is illustrated by numerical examples.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65Q05, 65F05
  • Retrieve articles in all journals with MSC: 65Q05, 65F05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1199-1214
  • MSC: Primary 65Q05; Secondary 65F05
  • DOI:
  • MathSciNet review: 1284668